Anabolics
Search More Than 6,000,000 Posts
Results 1 to 17 of 17

Thread: Zits

  1. #1
    EGP? is offline Junior Member
    Join Date
    Jul 2003
    Location
    VIGINIA BEACH
    Posts
    110

    Zits

    Took My Last Shot Of Sust/ Deca Three Weeks Ago, And I've Got More Zits On My Body Than I Ever Have. I Didn't Really Get More Ance Than Normal Until After I Took My Last Shot. Anybody Know What's Up With That?

  2. #2
    calidude's Avatar
    calidude is offline Senior Member
    Join Date
    Feb 2002
    Location
    LAS VEGAS, NV
    Posts
    1,267
    how much are you taking?? Is your diet on??

  3. #3
    BASK8KACE is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,502
    Many people have mentioned acne occurring after a cycle. I don't know why it happens, but it is not uncommon.

    Does anyone know why it happens?

    BTW, wasn't it more difficult to type capitalizing every first letter?

  4. #4
    EGP? is offline Junior Member
    Join Date
    Jul 2003
    Location
    VIGINIA BEACH
    Posts
    110
    500/wk Sus, 300/deca , 10 Wks, I Cut My Carbs To About 150g/day Recently.

  5. #5
    calidude's Avatar
    calidude is offline Senior Member
    Join Date
    Feb 2002
    Location
    LAS VEGAS, NV
    Posts
    1,267
    Quote Originally Posted by BASK8KACE

    BTW, wasn't it more difficult to type capitalizing every first letter?
    LOL

  6. #6
    EGP? is offline Junior Member
    Join Date
    Jul 2003
    Location
    VIGINIA BEACH
    Posts
    110
    the caps lock was on, it just comes up like that on the board!

  7. #7
    Flounder's Avatar
    Flounder is offline New Member
    Join Date
    Jul 2003
    Location
    The 13th State
    Posts
    48
    Same thing happened to me on Sust 500/wk. I went to the dermatologist just to make sure nothing was wrong, and there wasn't. I got a 'script for an antibiotic and it's cleared up fairly well.

    Hang in there. 'it happens.

  8. #8
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    Same thing happened to me at the end of my sust/deca cycle. It is slowing up now in week 3, but I start clomid today and I hear that can cause it as well. Ill let you know.

  9. #9
    bigol'legs's Avatar
    bigol'legs is offline Quadzilla
    Join Date
    Jun 2003
    Location
    MT
    Posts
    5,066
    Are you guys taking your EFA's? I know when I take my fish oils and flax my skin appears healthier and less "zit" filled. hehe

  10. #10
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    It is because your hormone levels fluctuate the most post cycle causing sides to be more pronounced.

  11. #11
    bouya_ak is offline Junior Member
    Join Date
    May 2003
    Location
    alaska
    Posts
    107
    same thing happend to me on week 8 or 9 of deca , and it's finally starting to go away, but I also start clomid today

  12. #12
    EGP? is offline Junior Member
    Join Date
    Jul 2003
    Location
    VIGINIA BEACH
    Posts
    110
    damn, i start clomid today too! rickson- that's what i was guessing!

  13. #13
    G Child's Avatar
    G Child is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    Some kind of padded room...wearing some kinda white jacket...can't move...help!
    Posts
    2,572
    I'm not even on a cycle and I ge acne all the time on my back and shoulders.

  14. #14
    FEAR.COM's Avatar
    FEAR.COM is offline Banned
    Join Date
    May 2003
    Location
    new york
    Posts
    162
    can we get a listing of anti-acne products to take starting from mild to severe cases, Any and all creams, lotioms, gels, pills, anything that is way strongr than over the counter crap!!!
    PLEASE REPLY

  15. #15
    xtremesport14's Avatar
    xtremesport14 is offline Associate Member
    Join Date
    Jun 2003
    Location
    FLA
    Posts
    419
    bump

  16. #16
    Animal Cracker's Avatar
    Animal Cracker is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    Va Beach
    Posts
    3,658
    Sqeeze Squeeze Squeeze...mash 'em

  17. #17
    100571's Avatar
    100571 is offline Associate Member
    Join Date
    Jun 2003
    Location
    Charlotte, NC
    Posts
    401
    prescription retoniod creams from weakest to strongest:
    differen, retin-a, tazorac

    these are tha same as Alpha Hydroxy Acid, but stronger.

    Accutane is also a retinoid, btu it is oral. All retinoids are vitamin A derived. The basically exfoliate your skin, making you shed and regrow new skin faster.

    Flax oil gives me better tone... everyone should use flax oil. it has so many benefits!

    As far as zits go, I use differen ever night, and tazorac if a breakout occurs. Tazorac is GOOD, STRONG stuff.

    webmd.com and drugstore.com have some great info on the various prescription drug options.
    Last edited by 100571; 08-22-2003 at 08:53 AM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •